Moroccan Journal of Pure and Applied Analysis (Jan 2022)

On some results on interpolative Kannan-type and CRR-type contractions.

  • Amri Amnay El,
  • Foutayeni Youssef El,
  • Marhrani Late El Miloudi

DOI
https://doi.org/10.2478/mjpaa-2022-0005
Journal volume & issue
Vol. 8, no. 1
pp. 54 – 66

Abstract

Read online

Recently, Karapinar, Aydi and De Hierro introduced the notions of interpolative Kannan-type contractions and interpolative CRR-type contractions and proved that they possess a fixed point when the space is complete. In this paper, we show that the existence of fixed points for interpolative Kannan-type and CRR-type contractions remains true for a metric space which is not necessarily complete and we give a more precise result concerning the behaviour of Picard sequences of arbitrary initial point. We also study some particular classes of interpolative Kannan-type and CRR-type contractions.

Keywords